# SDR 95ZZZX501

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 1C4701518P
- Condition: Corroded
- Location: Autopilot
- Component: Century
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SERVO WAS SENT IN FOR TEST AND REPAIR AS NECESSARY.  UNIT WAS HEAVILY CORRODED.  ENGAGE SOLENOID WAS STICKING IN ENGAGED POSITION.  CLUTCH SETTING FOUND AT 750 POUNDS AND ERRATIC (50 TO 65 POUNDS DEPENDENT UPON ROTATION POINT.  SHOULD BE SET AT 37 PLUS OR MINUS 4 POUNDS.)  UNIT FAILED BECAUSE RECOMMENDED ANNUAL/1,000 HOUR TESTING AND RECERTIFICATION NOT BEING DONE.
